Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: hypogonadism

  1. #1
    tomcat is offline Junior Member
    Join Date
    Oct 2001
    Posts
    105

    hypogonadism

    finally went to the doc!!!....

    after doing one cycle of enanthate 200 and one of eq 200, (small cycles) i started noticing problems and had some serious depression.

    after a couple months of tryn to battle it myself, i finally go to the doc. he took some tests on me and found out my test count is 175 (low) and my FSH serum was at 11...also low.

    he said theres bascially no way that this was caused by my steriod use. he said i may have a growth or something in my pituitary gland. so now i have to get an MRI and all that....he also put me on ANDRO GEL.

    now, my question.... i really want to start my cutting cycle of cytomel (t3) and clen , especially while i'm on this andro gel. is this a safe/smart thing to do??? i know i'm trying to get help with my hypogonadism and everything, but will my use of t3 and clen interfere with any medication or test that the doctors will run on me? my biggest concern is the T3 becuz it's a thyroid hormone and i fear it may mess up the pituitary even more. i won't use my stuff if it will be harmful during the restoration of myslef, but if its safe, i'd like to know for sure so i can get started.

    one last thing...is using Winstorol out of the question for a while? I finally found 30 ml bottles of upjohn's cheap as shit, and i would like to run that with my cycle...
    LET ME KNOW ASAP, THANKS!!!!

  2. #2
    mammoth's Avatar
    mammoth is offline Member
    Join Date
    Jan 2003
    Location
    Georgia @ 6'8"/290lbs
    Posts
    975
    If your doctor already is aware of your AS use then maybe you should be discussing these issues with him. I would be very concerned about taking T-3 if he is going to have you on some medication. If I were you I would schedule another appointment and discuss these issues with your doctor.

  3. #3
    SLUMPBUSTR's Avatar
    SLUMPBUSTR is offline Associate Member
    Join Date
    May 2002
    Location
    Florida
    Posts
    372
    i know this isnt what you want to here, and honestly i dont know the answer but if i were you i would find out what exactly was wrong with me and get that fixed before i did anything else.

  4. #4
    tomcat is offline Junior Member
    Join Date
    Oct 2001
    Posts
    105
    i agree. i'm not going to use any of it as of now. i was just wondering if anyone out there knew for sure that using T3 affects the pituitary gland at all? if anyone can answer that, hit me up.


    i forgot to mention earlier that the pituitary situation has been problematic since i was a child...it's nothing really serious, just something that needs to be fixed. my mother informed that she had had a pituitary condition as well when she was my age, 21. and had to get some kind of shots so that she could have kids. so its not like i caused any damage, and that more damage would be caused by continuing juice, T3, etc. i just want to know if in fact T3 would interfere with my pituitary condition

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •